# SDR SWIA200616139

- Difficulty date: January 16, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 12,451 hours, 10,402 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL 0 DEG INFLIGHT.  REPLACED ALL 8 FLAP ACTUATORS IAW AMM 27-53-05. OPERATIONAL CHECK GOOD.
